# SDR CA100115005

- Difficulty date: January 13, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8,688 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 82410732401
- Condition: Overheated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H, M
- Precautionary procedure: O

## Discrepancy

(CAN) ELECTRICAL HARNESS PN 82410732-401, BUS BAR T9 PN 1034586-3 AND BUSS BAR PN 1033368-2 FOUND OVER HEATED AS YOU COULD SEE THE LACING CORD THAT IS SUPPOSE TO BE WHITE IS NOW BROWN.  ON THE SIDE OF THE CONTACTOR BOX, THERE IS A BLACK SOOT TRACE. THE BUS BARS & CONTACTOR ARE SHOWING CHANGE OF COLOR TOO. WIRES WERE VERY WARM COMPARE TO SAME INSTALLATION ON AN OTHER A/C. (TC 20100115005)
